# SDR SWAA2025033108852

- Difficulty date: March 25, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 50,875 hours, 31,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 AFT FAIRING TAIL CONE IS CRACKED AND DELAMED<[01] REMOVED AND REPLACED TAIL CONE ON #6 AFT FAIRING REF AMM 27-51-18.
